# SDR DALA2018070304334

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 67,858 hours, 49,709 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUE TO I/B W/U OF RT ENG OIL STAINER CLOG MSG. REPLACING ENG ON SPC NUM 2 88-7110-9-0010 REF LOG 3714976. PER MCC NOTIFICATION, AN EMERGENCY WAS DECLARED.
